# SDR DALA1252910924

- Difficulty date: October 8, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1269 - 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LONGERON 23L BS 1269 TO 1338, FOUND LONGERON END FITTING WITH CORROSION (EXFOLIATION) AT STA 1335.  REPLACED  LONGERON END FITTING STA 1322 TO 1338 ON NRC 70001934190001.
